PVMF Strategic Plan 2018-2022: Strengthen Donor Loyalty		Board of Directors Meeting Tuesday, June 12, 2018		Lakeshore Senior Living 28801 Jefferson	
		1:30 p.m. – 4:00 p.m.	Presbyterian	St. Clair Shores, MI 48	3081
Improve Campaign		Reception to follow	Villages		
Planning		4:00-5:30 p.m.	OF MICHIGAN THE FOUNDATION		
Diversify the	ortfolio		III FOOD MARK		
Fundraising Portfolio Engage Volunteers &		Call-in to join this meeting: 1-800-704-9804; participant code 39554427#			
Staff in Philant		AGENDA			
		WELCOME AND CALL TO ORDER			
15 minutes	1.	CHAIRMAN'S REPORT (Mr. Gompe	ers)		TAB 1
		<ul> <li>Opening Prayer</li> </ul>	,		
		<ul> <li>Administrator Welcome</li> </ul>			
			Members Paul Hubbard & Pat Cole (A	ACTION)	
		<ul> <li>Approval of February 6<sup>th</sup> Minutes (ACTION)</li> <li>Denise Turman – Thank You</li> </ul>			
		<ul> <li>Friends &amp; Family Recap</li> </ul>			
		<ul> <li>PVMF 990 Form 2017 Review and Approval Update</li> </ul>			
1:45 pm 5 minutes	2.	PVMF GALA, 21 WEEKS & COUNTING! (Mr. Schroeder)TAB 2Co-Chairs, Pete Kurrie and Tom & Dede Kimble			
		<ul> <li>Play Ball! – Thursday, November 8<sup>th</sup></li> </ul>			
		<ul> <li>The Henry Ford Museum of American Innovation</li> </ul>			
		<ul> <li>Steering Committee met May 11<sup>th</sup></li> </ul>			
		<ul> <li>Board Donation – Raffle Prize</li> </ul>			
1:50 pm 20 minutes	2	DECIDENT'S DEDORT (NAT. NAILLAT)			TAB 3
	3.	<ul> <li>PRESIDENT'S REPORT (Mr. Miller)</li> <li>Executive Summary</li> </ul>			IAD 5
		<ul> <li>Executive summary</li> <li>Thome Rivertown Celebration/Open House</li> </ul>			
		• Thome Rivertown Celebration/Open House $\rightarrow$ June 20 <sup>th</sup> 4:30-6:30pm – Save the Date			
		<ul> <li>Ms. Marguerite Nolan Bequest</li> <li>Village of Fast Uarbar Fundrai</li> </ul>			
		<ul> <li>Village of East Harbor Fundrais</li> <li>Village Vieter: Cup</li> </ul>	sing Campaign		
		<ul> <li>Village Victory Cup</li> <li>Village Victory Cup</li> </ul>	where Collection Charveson Nevi M4		
			rban Collection Showcase, Novi, MI		
		<ul> <li>Donor Society Luncheon Recap</li> <li>D) (M Lundete (Denser Musere)</li> </ul>	5		
2:10 pm		<ul> <li>PVM Update (Roger Myers)</li> </ul>			
15 minutes	4.	DONOR STEWARDSHIP (Ms. Clement)TAB 4Handwritten Thank You Notes to PVMF Donors			
2:25pm	-				
60 minutes	5.	BOARD GENERATIVE DISCUSSION			TAB 5
		<ul> <li>PVMF Strategic Plan Task Forc</li> </ul>			
		Highlights from your r	-		
2.25.25		Areas the task force is			
		<ul> <li>Each Task Force Chair will have</li> </ul>	-		
		<ul> <li>Continuous discussions (furthe</li> </ul>	er questions & comments)		
3:25pm 10 minutes	6.	Treasurer's Report (Mr. Carnaghi)			TAB 6
			s line of credit that the PVM Board has	s approved <b>(ACTION)</b>	
	7.	EXECUTIVE SESSION (if needed)			TAB 7
4:00-5:30pm 90 minutes	8.	BOARD RECEPTION			
		<ul> <li>The Pub; 4:00 – 5:30 p.m.</li> </ul>			
	NEXT:	June 22 (Friday); Village Victory Cup; 10:15 a.m	The Suburban Collection Showcase Diamond Ballroom	a, Novi, MI	
		July 27 (Friday); 1st Annual Technology Summit &	Tradeshow; 9am-4pm; The Suburban Collection Showo		
		August, Summer Governance (Date/Time/Location September, Leadership Advance (Date/Time/Loca			
		October 9 (Tuesday); PVM Foundation Board; 11:3	30 a.m., The Park at Trowbridge, Southfield, MI		
		November 8 (Thursday); PVMF Gala Play Ball! 7:0 December 4 (Tuesday); PVM Foundation Board; 1	00 p.m., The Henry Ford Museum of American Innovatic 1:30 a.m., PVM Home Office, Southfield, MI	חנ	